Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 10, NWS Chicago, IL

April 13, 2006LaSalle County, Livingston County, Illinois

NWS Chicago, IL issued this tornado warning at Apr 13, 2006, 11:06 PM CDT for LaSalle County, Livingston County, Illinois. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2006, 11:06 PM CDT (04:06 UTC)
Expired
Apr 13, 2006, 11:45 PM CDT
In force
39 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties LaSalle County, IL, Livingston County, IL

The radar

The Chicago radar (KLOT), 95 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 11:15 PM CDTTSTM WND DMGDana, ILSTOP LIGHT BLOWN DOWN ON 11TH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 8:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2712 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 140407
TORLOT
ILC099-105-140445-
/O.NEW.KLOT.TO.W.0010.060414T0406Z-060414T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1106 PM CDT THU APR 13 2006

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  LIVINGSTON COUNTY IN CENTRAL ILLINOIS
  SOUTHWESTERN LA SALLE COUNTY IN NORTH CENTRAL ILLINOIS

* UNTIL 1145 PM CDT

* AT 1100 PM CDT...DOPPLER RADAR INDICATED STRONG ROTATION IN A
  SEVERE THUNDERSTORM NEAR NEAR WENONA..MOVING EAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  RUTLAND...
  DANA...
  LONG POINT...
  CORNELL...
  FLANAGAN...
  PONTIAC...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING
PREVIOUSLY ISSUED FOR SOUTHWESTERN LA SALLE COUNTY.

LAT...LON 4108 8912 4091 8920 4064 8825 4098 8827

$$

HANDEL
2 follow-up statements
000 
WWUS53 KLOT 140424
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1121 PM CDT THU APR 13 2006

ILC099-140431-
/O.CAN.KLOT.TO.W.0010.000000T0000Z-060414T0445Z/

...THE TORNADO WARNING FOR SOUTHWESTERN LA SALLE COUNTY IS 
CANCELLED...

RADAR INDICATED THE STORM THAT THE POSSIBLE TORNADO HAD MOVED EAST 
INTO LIVINGSTON COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM FRIDAY 
MORNING.

LAT...LON 4073 8856 4075 8859 4075 8863 4084 8893
      4106 8893 4098 8827 4065 8825

$$

ILC105-140445-
/O.CON.KLOT.TO.W.0010.000000T0000Z-060414T0445Z/

...A TORNADO WARNING CONTINUES UNTIL 1145 PM CDT FOR LIVINGSTON
COUNTY...

AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LONG POINT...OR
ABOUT 14 MILES SOUTHWEST OF STREATOR...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  FLANAGAN...
  PONTIAC...

WIND DAMAGE PRODUCING POWER OUTAGES WERE REPORTED 8 MILES SOUTHWEST 
OF STREATOR. 

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4073 8856 4075 8859 4075 8863 4084 8893
      4106 8893 4098 8827 4065 8825

$$

HANDEL
000 
WWUS53 KLOT 140433
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1132 PM CDT THU APR 13 2006

ILC105-140445-
/O.CON.KLOT.TO.W.0010.000000T0000Z-060414T0445Z/

...A TORNADO WARNING CONTINUES UNTIL 1145 PM CDT FOR LIVINGSTON 
COUNTY...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR FLANAGAN...OR ABOUT 12 MILES WEST OF 
PONTIAC...MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  PONTIAC BY 1145 PM...

IN ADDITION TO THE TORNADO..THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4073 8856 4075 8859 4075 8863 4084 8893
      4106 8892 4102 8854 4074 8855

$$

HANDEL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Apr 13, 6:55 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Apr 13, 6:55 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
655 PM CDT THU APR 13 2006

.DISCUSSION FOR AFTERNOON GRIDS/ZFP...
322 PM CDT

MAIN FOCUS IS ON SHORT TERM...AND CONVECTIVE/SEVERE POTENTIAL
TONIGHT...THEN PRECIP AND TEMP TRENDS THROUGH WEEKEND.

SFC WARM FRONT CONTINUES TO SURGE NORTH INTO THE MID MISSISSIPPI
VALLEY THIS AFTERNOON...WITH 19 UTC SFC ANALYSIS INDICATING BOUNDARY
ROUGHLY ALONG KDSM...KOTM...KIRK TO WEST OF KSTL LINE. SFC DEW
POINTS INTO THE LOWER 60S IN WARM SECTOR...WITH TEMPS SOLIDLY IN THE
MID 80S. SPC RUC ANALYSIS INDICATES MLCAPE VALUES IN EXCESS OF 2500
J/KG IN WARM SECTOR OVER MO...WITH DEEP LAYER MOIST CONVERGENCE MAX
FROM NE MO INTO SE IA. VIS SAT PICS SHOW CU CONGESTUS FINALLY DVLPG
OVER EASTERN MO. APPEARS ALSO WEAK PSUEDO WARM FRONT ALONG TRAILING
EDGE OF MID LEVEL CLOUD DECK OVER NERN IL...LIKELY ENHANCED BY
DIFFERENTIAL HEATING DUE TO CLOUD COVER. ALOFT...VAPOR LOOPS
INDICATE MID LEVEL SHORT WAVE/SPEED MAX TRANSLATING EAST NORTHERN
PLAINS TO UPPER MIDWEST...EXPECTED TO AID CONVECTIVE INITIALIZATION
VERY LATE AFTN/EARLY EVENING ALONG WRM FRONT ACROSS ERN IA/MO. THIS
ACTIVITY EXPECTED TO SPREAD SOUTHEAST ALONG FRONTAL ZONE...AS LOW
LEVEL MOIST/WARM ADVECTION CONTNUES INTO WFO LOT FCST AREA. SPECIAL
18Z AND 20Z SOUNDINGS FROM DVN AND ILX RESPECTIVELY INDICATE STEEP
LAPSE RATES AND DRY LOW LEVELS NORTH OF WARM FRONT...SUGGESTING
POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL IF/WHEN ORGANIZED
CONVECTION GETS GOING. WILL HAVE CHANCE POPS WEST THIS EVENING
CLOSER TO VCNTY WRMFRNT...WHILE WILL MAINTAIN LIKELY POPS FOR TRW
OVERNIGHT ESPECIALLY 03-08Z TIME FRAME. SHORT WAVE TROUGH AXIS THEN
MOVES THROUGH IN PREDAWN HOURS...DIMINISHING THREAT FROM WEST TO
EAST.

FRONT EXPECTED TO LINGER ACROSS SOUTHERN CWA OR CNTRL IL
FRIDAY...AIDED BY OUTFLOW FROM OVRNGT ACTIVITY. ANOTHER WEAKER VORT
DEPICTED BY GFS/NAM SAT AFTN...AND WILL CARRY CHC AFTN POPS
GENERALLY SOUTH OF INTERSTATE 88. UPPER RIDGE BEGINS TO DVLP ACROSS
MS VLY FRIDAY NIGHT AS MORE AMPLIFIED UPPER TROUGH EMERGES ACROSS
SOUTHWESTERN US. IN LOW LEVELS...SFC HIGH ACROSS NRN LAKES/ONTARIO
TO HELP PUSH BOUNDARY SOUTH OF CWA...WITH COOL/DRIER NORTH/NORTHEAST
LOW LEVEL FLOW PUSHING MAIN FOCUS OF PRECIP SOUTH OF FCST AREA.
FRONT BEGINS TO COME BACK NORTH LATE SATURDAY AND SUNDAY
HOWEVER...AS THIS MORE AMPLIFIED SHORT WAVE MOVES ACROSS THE PLAINS.
THIS BRINGS RETURN OF PRECIP THREAT FOR EASTER HOLIDAY. SOME TIMING
DIFFERENCES BETWEEN GFS/ECMWF IN MID RANGE OF FCST RUN...WITH ECMWF
SUGGESTING SLOWER PROGRESSION. WILL MAINTAIN CHANCE POPS FROM MAINLY
SAT NIGHT THROUGH SUNDAY AS SYSTEM PASSES ACROSS REGION. UPPER RIDGE
DEVELOPS IN ITS WAKE MONDAY...THOUGH APPEARS NEXT AMPLIFED WAVE
APPROACHES TUES NGT/WED.

GFS RUNS DVLP PESKY CLOSED UPPER LOW WHICH WOBBLES ACROSS MIDWEST IN
LATER PERIODS NEXT WEEK...SUGGESTING COOLER/SHOWERY WX.

TEMP WISE...WILL BE TRICKY WITH FRONTAL BOUNDARY STRETCHED ACROSS
CWA ESPECIALLY THROUGH EARLY THIS WEEKEND. LARGER TEMP RANGE FROM
NORTH TO SOUTH REALLY SHOWS SATURDAY...WITH MORE NE/E FLOW SUPPLYING
LAKE COOLING TO NORTHERN PARTS OF FA. WILL SETTLE ON RANGE 60S NORTH
TO 70S/AROUND 80 SOUTH...OF COURSE SOMEWHAT COOLER ALONG LAKE SHORE.

RATZER

&&

.AVIATION...
655 PM CDT

00Z TAFS...FEATURES OF NOTE ARE LK BRZ WHICH IS BEING OVERWHELMED BY
ADVANCING WMFNT...ESPECIALLY WITH DEC IN HEATING AND STRONG SURGE OF
LLVL MOISTURE ACROSS MO INTO SRN AND E CNTRL IA. ELEVATED CONVECTION
N OF WMNFT MOVG ESE ACROSS SERN WI AND EXPECTED TO CONT ACROSS SRN
LK MI INTO LWR MI THIS EVE. SFC BASED TSRA DVLPD IN CNTRL IA 21-22Z
AT NOSE OF STG LLVL THETA-E ADVECTION AND WHERE DEEP UVV OCCURING AS
SHRTWV TROF MOVS E INTO WRN MN AND IA. SHRTWV FCST TO MOV GENERALLY
EWRD AND THRU ERN WI AND IL OVR TOP OF BROAD UPR RDG CNTRD OVR SRN
AND CNTRL PLAINS. WHILE MID LVL FLO SUGGESTS EWRD MVMT OF IA TSRA
ACROSS NRN IL...EXPECT CONVECTION TO TAKE A TURN TO MORE SERLY THIS
EVE STAYING CLOSER TO MOISTURE DISCONTINUITY AS IT GRADUALLY SHIFTS
E INTO IL. THUS EXPECT SOME TSRA IN VC OF TERMINALS MID TO LATE
EVE...FEEL BEST COVERAGE TO BE A LTL FURTHER TO THE S AND SW.

TRS

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...NONE.

&&
Hazardous weather outlook, Apr 13, 4:30 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
430 PM CDT THU APR 13 2006

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-140930-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
430 PM CDT THU APR 13 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA TONIGHT. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREATS.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PARTS OF EASTERN IOWA
AND NORTHEAST MISSOURI THIS EVENING...AND SPREAD EAST ALONG A WARM
FRONT ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA DURING THE LATE
EVENING AND OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING
ACROSS PARTS OF THE OUTLOOK AREA...MAINLY SOUTH OF INTERSTATE 80.
THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN LATE SATURDAY THROUGH
SUNDAY. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE
SEVERE...MAINLY ACROSS EASTERN PARTS OF THE OUTLOOK AREA SUNDAY
AFTERNOON.

ISOLATED THUNDERSTORMS ARE AGAIN POSSIBLE LATE TUESDAY INTO
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-140930-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
430 PM CDT THU APR 13 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THERE IS A SLIGHT RISK
THAT SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND
STRONG GUSTY WINDS THE MAIN SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER FAR SOUTHERN LAKE MICHIGAN
FRIDAY AFTERNOON...AND AGAIN LATE SATURDAY INTO SUNDAY.

ISOLATED THUNDERSTORMS ARE AGAIN POSSIBLE LATE TUESDAY INTO
WEDNESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

In the hours before

Local storm report, Apr 13, 10:37 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1037 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             WAUCONDA                42.27N 88.14W
04/13/2006  E0.75 INCH       LAKE               IL   TRAINED SPOTTER

1027 PM     HAIL             WAUCONDA                42.27N 88.14W
04/13/2006  E1.00 INCH       LAKE               IL   TRAINED SPOTTER

            AT FAIRFIELD ST AND BONNER RD

&&

BNELSON
Local storm report, Apr 13, 10:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1045 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

BNELSON
Local storm report, Apr 13, 10:46 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1046 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             GAGES LAKE              42.35N 87.98W
04/13/2006  E1.75 INCH       LAKE               IL   TRAINED SPOTTER

            IL-120 AND US-45

&&

BNELSON
Local storm report, Apr 13, 10:48 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1048 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             HAINESVILLE             42.34N 88.06W
04/13/2006  E0.75 INCH       LAKE               IL   TRAINED SPOTTER

            IL-120 AND HAINESVILLE RD

&&

BNELSON
Local storm report, Apr 13, 10:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1049 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             NORTH CHICAGO           42.32N 87.86W
04/13/2006  E1.00 INCH       LAKE               IL   TRAINED SPOTTER

            3/4 TO ONE INCH AT 14TH ST AND SHERIDAN

&&

BNELSON
Local storm report, Apr 13, 10:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1051 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     DOWNBURST        MUNDELEIN               42.27N 88.00W
04/13/2006                   LAKE               IL   TRAINED SPOTTER

            1/2 TO 3/4 INCH HAIL.AT MIDLOTHIAN RD AND COKENBERG RD.

&&

BNELSON

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:57 PM CDTSevere Thunderstorm WarningLOTLee, Ogle52 min
Apr 13, 9:28 PM CDTSevere Thunderstorm WarningLOTWinnebago29 min
Apr 13, 9:47 PM CDTSevere Thunderstorm WarningLOTBoone17 min
Apr 13, 9:55 PM CDTSevere Thunderstorm WarningLOTMcHenry29 min
Apr 13, 10:11 PM CDTSpecial Marine WarningLOT49 min
Apr 13, 10:11 PM CDTSevere Thunderstorm WarningLOTLake35 min
Apr 13, 10:50 PM CDTSevere Thunderstorm WarningLOTLaSalle25 min
Apr 13, 10:57 PM CDTSevere Thunderstorm WarningLOTWill33 min
Apr 13, 11:47 PM CDTSevere Thunderstorm WarningLOTLivingston43 min
Apr 14, 12:13 AM CDTSevere Thunderstorm WarningLOTFord37 min
Apr 14, 12:47 AM CDTSevere Thunderstorm WarningLOTLaSalle, Livingston58 min
Apr 14, 12:58 AM CDTSevere Thunderstorm WarningLOTOgle19 min
Apr 14, 1:24 AM CDTSevere Thunderstorm WarningLOTFord51 min
Apr 14, 1:45 AM CDTSevere Thunderstorm WarningLOTLivingston45 min
Apr 14, 1:46 AM CDTSevere Thunderstorm WarningLOTLaSalle44 min
Apr 14, 1:53 AM CDTSevere Thunderstorm WarningLOTKane37 min
Apr 14, 2:33 AM CDTSevere Thunderstorm WarningLOTKendall14 min
Apr 14, 5:52 PM CDTSevere Thunderstorm WarningLOTIroquois23 min
Apr 14, 6:06 PM CDTSevere Thunderstorm WarningLOTLaSalle39 min
Apr 14, 6:15 PM CDTSevere Thunderstorm WarningLOTIroquois15 min
Apr 14, 6:15 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall, Will45 min
Apr 14, 6:22 PM CDTTornado WarningLOTLaSalle38 min
Apr 14, 6:29 PM CDTTornado WarningLOTIroquois46 min
Apr 14, 6:33 PM CDTSevere Thunderstorm WarningLOTGrundy, Will42 min
Apr 14, 6:41 PM CDTTornado WarningLOTGrundy, Will49 min
Apr 14, 6:47 PM CDTTornado WarningLOTGrundy, Livingston43 min

Nearby

Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.